Siberian Mathematical Journal

, Volume 36, Issue 2, pp 404–411 | Cite as

The Cauchy problem for an elliptic equation with operator coefficients

  • K. S. Fayazov


Cauchy Problem Elliptic Equation Operator Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    T. Carleman, “Sur un probleme d'unicité pour les systemes d'equations aux derivées partielles á deux variables independantes,” Ark. Math. Astr. Fys.,26, No. 17, 1–9 (1939).Google Scholar
  2. 2.
    A. P. Calderón, “Uniqueness in the Cauchy problem for partial differential equations,” Amer. J. Math.,80, 16–36 (1958).Google Scholar
  3. 3.
    L. Hörmander, Linear Partial Differential Operators [Russian translation], Mir, Moscow (1965).Google Scholar
  4. 4.
    L. Nirenberg, “Lectures on linear partial differential equations,” Uspekhi Mat. Nauk,30, No. 4, 147–204 (1975).Google Scholar
  5. 5.
    M. M. Lavrent'ev, “On the Cauchy problem for nonlinear elliptic equations of the second order,” Dokl. Akad. Nauk SSSR,112, No. 2, 195–197 (1957).Google Scholar
  6. 6.
    H. A. Levine, “Logarithmic convexity and the Cauchy problem for some abstract second order differential inequalities,” J. Differential Equations,8, No. 1, 34–55 (1970).Google Scholar
  7. 7.
    A. V. Fursikov, “The Cauchy problem for a second-order elliptic equation in a conditionally wellposed formulation,” Trudy Moskov. Mat. Obshch.,52, 138–174 (1989).Google Scholar
  8. 8.
    A. L. Bukhgeĩm, Introduction to the Theory of Inverse Problems [in Russian], Nauka, Novosibirsk (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • K. S. Fayazov
    • 1
  1. 1.Tashkent

Personalised recommendations